# SDR DXTA2013012305258

- Difficulty date: January 23, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 7,231 hours, 5,650 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Part serial: 5593402
- Condition: Failed
- Location: Mlg
- Part time: 2,548 hours, 2,009 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, BROUGHT GEAR UP AND NOTICED A THUMPING SOUND LIKE A TIRE HITTING SOMETHING SPINNING DOWN, SAW THE HYDRAULIC ANNUNCIATOR FLASHING ON AND OFF, WITH THE RED GEAR UNLOCK LIGHT ALSO FLASHING ON AND OFF. ALL THREE GREEN GEAR LIGHTS WERE OUT.  EXTENDED GEAR AND THE NOISE WENT AWAY, RECEIVED THREE GREEN GEAR LIGHT ON AND RED GEAR UNLOCK LIGHT WENT OUT. RETURNED AND LANDED WITH NO OTHER PROBLEMS.  DURING GEAR SWING,  GEAR WOULD NOT REMAIN UP AND WOULD CREATE A THUMPING SOUND. INSPECTED UPLOCKS TO FIND RIGHT UPLOCK SWITCH FAULTY. REMOVED AND REPLACED RIGHT UPLOCK SWITCH WITH NEW SWITCH IAW MM 32-30-05. RIGGED UPLOCK SWITCH. OPERATIONAL CHECKED NORMAL.
